Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NCK

ORAL MEDICINE ?????

Recommended Posts

i have been taking oral medicine for nearly an year .my derm just give vitamins capsules .i occasionally get pimples now but i get more boils on face.shall i stop taking oral medecine now???????.

Link to comment
Share on other sites

Talk to your derm first about these "boils" (?), and never quit a medicine immediately, but ease off it slowly by decreasing the amount you take over time (ie. from twice a day, to once a day, to every other day, and so forth).

Link to comment
Share on other sites

Talk to your derm first about these "boils" (?), and never quit a medicine immediately, but ease off it slowly by decreasing the amount you take over time (ie. from twice a day, to once a day, to every other day, and so forth).

[/qu

thank u very much for ur advise.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×